It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2009, 11:28 AM   #1
Junior Member
(female)
 
Join Date: Jan 2009
Location: Atlanta
Posts: 40
alphabetsoup HB User
Soooo frustrated!! Weird BP

Dx with HBP in May 2006, after it being 'borderline' for about 3 years. I've been on 300mg Avapro for most of this time and my BP had been 'stable' ranging from 122-135/75-84.

From January through February 2009 I lost about 20 pounds doing a low-carb, low-calorie diet (Medi-fast). Following this loss, my BP dropped quite low for me, 98/52 through 106/65. This lasted for about 6 weeks. For the first few weeks I felt really off...dizzy, tired, etc. But I figured that was just my body getting used to the 'new setting'. During this time, my pulse which ordinarily runs around 70-85 when sitting around, dropped to 52-65.

Now in the last week my BP has jumped back up to my old setting, and my pulse runs 75-90 sitting around.

I'm trying to figure out if there is any reasonable explanation for these changes? My diet for the last month has been pretty bad and I've gained about 10 pounds. Other than that, my stress level is lower. I also have a slight headache that I can't seem to shake...I think it is neck related as I let myself get rather dehydrated the last two days which I know isn't good for me.

I have had my thyroid levels checked and my doctor says there is nothing out of the ordinary there -- although I do have a large nodule taking up the right side of my thyroid (having another biopsy of it in May).

I don't know quite what I'm asking...except for some feedback and suggestions.

Thanks!

 
Sponsors Lightbulb
   
Old 04-10-2009, 01:14 PM   #2
Senior Veteran
(female)
 
Flutterbye77's Avatar
 
Join Date: Mar 2008
Location: Greenwood Village, Colorado
Posts: 965
Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
Re: Soooo frustrated!! Weird BP

having the same issues. I was put on adderall xr and the side effect is weight loss and boy I lost heaps. now my bp is 90's/60 or 70's. I even bought a new machine. I do get spikes of 120/80. but overall it's been low. I think weight loss has a hugh impact on our BP. I am on 60mg of adderall a day and thats a high dose and my bp is still very low. my doctor is even thinking of lowering my dose and maybe taking me off.

I think your 10 pound weight gain probably made your pressure go back up.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flitz (16), flowergirl2day (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1015), Apollo123 (911), Titchou (861), janewhite1 (823), Gabriel (763), ladybud (758), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!